Febrex Plus AF Syrup 60ml
TabletBox Nagercoil
Allergies | Indoco Remedies Ltd
0 likes





Short Description:
Febrex Plus AF Syrup 60ml is used for Allergies. This contains Chlorpheniramine Maleate 2 mg,Phenylephrine Hydrochloride 5 mg
*This medicine need prescription
Combination:
Chlorpheniramine Maleate 2 mg,Phenylephrine Hydrochloride 5 mg
View Alternate₹79.2 ₹90 12% off
More than 10 Stock available
Delivery on Wed, 09 Apr | All over India
Add to cart